On the floquet exponents of Hill's equation systems

Cite This

Files in this item

Checksum: MD5:e5187474aceddf74933fb42578a4ee97

DENK, Robert, 1995. On the floquet exponents of Hill's equation systems. In: Mathematische Nachrichten. 172, pp. 87-94. Available under: doi: 10.1002/mana.19951720107

@article{Denk1995floqu-632, title={On the floquet exponents of Hill's equation systems}, year={1995}, doi={10.1002/mana.19951720107}, volume={172}, journal={Mathematische Nachrichten}, pages={87--94}, author={Denk, Robert} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/632"> <dcterms:title>On the floquet exponents of Hill's equation systems</dcterms:title> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:bibliographicCitation>First publ. in: Mathematische Nachrichten 172 (1995), pp. 87-94</dcterms:bibliographicCitation> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-03-22T17:45:17Z</dc:date> <dspace:hasBitstream rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/632/1/On_the_floquet_exponents_of_Hills_equation_systems.pdf"/> <dc:language>eng</dc:language> <dcterms:abstract xml:lang="eng">For the k × k-matrix-valued version of Hill's equation it is shown that the dimension of the matrix needed to compute the Floquet exponents can be reduced from 2k to k. Also the existence of periodic solutions is equivalent to the non-invertibility of certain k × k-matrices.</dcterms:abstract> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:issued>1995</dcterms:issued> <dc:format>application/pdf</dc:format> <dc:contributor>Denk, Robert</dc:contributor> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dcterms:rights rdf:resource="https://creativecommons.org/licenses/by-nc-nd/2.0/legalcode"/> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/632"/> <dc:creator>Denk, Robert</dc:creator> <dc:rights>terms-of-use</dc:rights> <dcterms:hasPart rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/632/1/On_the_floquet_exponents_of_Hills_equation_systems.pdf"/> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-03-22T17:45:17Z</dcterms:available> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> </rdf:Description> </rdf:RDF>

Downloads since Oct 1, 2014 (Information about access statistics)

On_the_floquet_exponents_of_Hills_equation_systems.pdf 404

This item appears in the following Collection(s)

terms-of-use Except where otherwise noted, this item's license is described as terms-of-use

Search KOPS


Browse

My Account